×

Found 143 Documents (Results 1–100)

100
MathJax

Existence of attractors for approximations to the Bingham model and their convergence to the attractors of the initial model. (English. Russian original) Zbl 07566680

Sib. Math. J. 63, No. 4, 699-714 (2022); translation from Sib. Mat. Zh. 63, No. 4, 842-859 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Attractors for weak solutions of a regularized model of viscoelastic mediums motion with memory in non-autonomous case. (English) Zbl 1479.35126

Ashyralyev, Allaberen (ed.) et al., Functional analysis in interdisciplinary applications II. Collected papers based on the presentations at the mini-symposium, held as part of the fourth international conference on analysis and applied mathematics, ICAAM, September 6–9, 2018. Cham: Springer. Springer Proc. Math. Stat. 351, 3-27 (2021).
MSC:  35B41 35Q35 35R09
PDF BibTeX XML Cite
Full Text: DOI

Qualitative and quantitative analysis of weak solutions of energy-balance climate models. (English. Russian original) Zbl 1427.37066

Cybern. Syst. Anal. 55, No. 4, 552-560 (2019); translation from Kibern. Sist. Anal. 2019, No. 4, 39-49 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Existence of an attractor for three-dimensional model of the Bingham fluid motion. (English. Russian original) Zbl 1339.35059

Russ. Math. 60, No. 1, 64-67 (2016); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2016, No. 1, 74-79 (2016).
MSC:  35B41 35Q35 35D30
PDF BibTeX XML Cite
Full Text: DOI

Attractors of equations of non-Newtonian fluid dynamics. (English. Russian original) Zbl 1347.35004

Russ. Math. Surv. 69, No. 5, 845-913 (2014); translation from Usp. Mat. Nauk, Ser. Mat. 69, No. 5, 81-156 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Infinite-dimensional dynamical systems in atmospheric and oceanic science. (English) Zbl 1303.86002

Hackensack, NJ: World Scientific; Hangzhou: Zhejiang Science and Technology Publishing House (ISBN 978-981-4590-37-2/hbk; 978-7-5341-5935-0/hbk; 978-981-4590-39-6/ebook). x, 318 p. (2014).
PDF BibTeX XML Cite
Full Text: DOI Link

On a global uniform pullback attractor of a class of PDEs with degenerate diffusion and chemotaxis in one dimension. (English) Zbl 1314.35004

Johann, Andreas (ed.) et al., Recent trends in dynamical systems. Proceedings of the international conference, Munich, Germany, January 11–13, 2012, in honor of Jürgen Scheurle on the occasion of his 60th birthday. Basel: Springer (ISBN 978-3-0348-0450-9/hbk; 978-3-0348-0451-6/ebook). Springer Proceedings in Mathematics & Statistics 35, 179-203 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Attractors of weak solutions to the regularized system of equations of motion of fluid media with memory. (English. Russian original) Zbl 1270.35126

Sb. Math. 203, No. 11, 1611-1630 (2012); translation from Mat. Sb. 203, No. 11, 83-104 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification